Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1457297, 12 pages
https://doi.org/10.1155/2017/1457297
Research Article

Size and Topology Optimization for Trusses with Discrete Design Variables by Improved Firefly Algorithm

1Key Lab of Structures Dynamic Behavior and Control of the Ministry of Education, Harbin Institute of Technology, Harbin 150090, China
2Faculty of Architecture and Built Environment, Delft University of Technology, Julianalaan 134, 2628 BL Delft, Netherlands
3Hangzhou Xiaoshan Urban Planning Institute, Hangzhou 311200, China
4Hangzhou Xiaoshan District Housing & Construction Bureau, Hangzhou 311200, China

Correspondence should be addressed to Qingpeng Li; moc.liamg@pqlcrsstih

Received 2 January 2017; Revised 14 March 2017; Accepted 23 April 2017; Published 4 June 2017

Academic Editor: Nantiwat Pholdee

Copyright © 2017 Yue Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yue Wu, Qingpeng Li, Qingjie Hu, and Andrew Borgart, “Size and Topology Optimization for Trusses with Discrete Design Variables by Improved Firefly Algorithm,” Mathematical Problems in Engineering, vol. 2017, Article ID 1457297, 12 pages, 2017. https://doi.org/10.1155/2017/1457297.